Публикация №5377

Название публикацииDIFFERENTIABLE APPROXIMATION OF DIFFUSION EQUATIONS DRIVEN BY ALPHA-STABLE LEVY NOISE
Название на другом языке
Тип публикацииСтатья
ИзданиеBRAZILIAN JOURNAL OF PROBABILITY AND STATISTICS
ИздательНе задан
ISBNНе задан
DOIНе задан
Год издания2013
Том27
Номер4
ГлаваНе задан
Страницы544-552
АннотацияНе задан
АвторыAl-Talibi H
ссылка в Internet
РИНЦ0
WoS0
Цитируемые
публикации авторов
ИПИ РАН

(1999) ESTIMATES UNIFORM IN TIME FOR THE TRANSITION PROBABILITY OF DIFFUSIONS WITH SMALL DRIFT AND FOR STOCHASTICALLY PERTURBED NEWTON EQUATIONS

(2010) NELSON-TYPE LIMIT FOR A PARTICULAR CLASS OF LEVY PROCESSES

(2002) TRANSIENCE AND NON-EXPLOSION OF CERTAIN STOCHASTIC NEWTONIAN SYSTEMS